Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 480, NWS Springfield, MO

August 22, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 22, 2011, 9:06 PM CDT for 4 counties in Missouri. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2011, 9:06 PM CDT (02:06 UTC)
Expired
Aug 22, 2011, 10:00 PM CDT
In force
54 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dent County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1980 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1980 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WUUS53 KSGF 230206
SVRSGF
MOC065-161-169-215-230300-
/O.NEW.KSGF.SV.W.0480.110823T0206Z-110823T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CDT MON AUG 22 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1000 PM CDT.

* AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR SOUTHERN FORT LEONARD WOOD...OR 13 MILES
  SOUTH OF WAYNESVILLE...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE
  OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ANUTT...BEULAH...DARIEN...EDGAR
  SPRINGS...FORT LEONARD WOOD...HAZELTON...JADWIN...LAKE SPRING...
  LECOMA...LENOX...LICKING...PLATO...ROBY AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3748 9225 3764 9225 3766 9228 3773 9228
      3787 9154 3749 9153
TIME...MOT...LOC 0205Z 267DEG 26KT 3764 9215
WIND...HAIL 60MPH 1.25IN

$$

WISE
3 follow-up statements
976 
WWUS53 KSGF 230221
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT MON AUG 22 2011

MOC065-161-169-215-230300-
/O.CON.KSGF.SV.W.0480.000000T0000Z-110823T0300Z/
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
921 PM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN TEXAS...SOUTHEASTERN PULASKI...SOUTHERN PHELPS AND
WESTERN DENT COUNTIES...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES EAST OF FORT LEONARD WOOD...OR
13 MILES SOUTHEAST OF WAYNESVILLE...MOVING EAST AT 30 MPH. THIS STORM
IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ANUTT...BEULAH...DARIEN...EASTERN FORT
LEONARD WOOD...EDGAR SPRINGS...HAZELTON...LAKE SPRING...LECOMA...
LENOX...LICKING...ROBY AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3749 9219 3774 9219 3787 9154 3749 9153
TIME...MOT...LOC 0221Z 256DEG 24KT 3769 9203
WIND...HAIL 60MPH 1.75IN

$$

WISE
378 
WWUS53 KSGF 230233
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT MON AUG 22 2011

MOC215-230243-
/O.CAN.KSGF.SV.W.0480.000000T0000Z-110823T0300Z/
TEXAS MO-
933 PM CDT MON AUG 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TEXAS COUNTY IS
CANCELLED...

&&

LAT...LON 3760 9201 3761 9206 3765 9211 3771 9214
      3776 9210 3787 9154 3763 9154
TIME...MOT...LOC 0233Z 255DEG 23KT 3770 9197

$$

MOC065-161-169-230300-
/O.CON.KSGF.SV.W.0480.000000T0000Z-110823T0300Z/
DENT MO-PHELPS MO-PULASKI MO-
933 PM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN PULASKI...SOUTHERN PHELPS AND NORTHWESTERN DENT
COUNTIES...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES WEST OF EDGAR SPRINGS...OR 15
MILES SOUTHEAST OF WAYNESVILLE...MOVING EAST AT 25 MPH. THIS STORM IS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ANUTT...BEULAH...EASTERN FORT LEONARD
WOOD...EDGAR SPRINGS...LAKE SPRING...LECOMA...LENOX AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3760 9201 3761 9206 3765 9211 3771 9214
      3776 9210 3787 9154 3763 9154
TIME...MOT...LOC 0233Z 255DEG 23KT 3770 9197
WIND...HAIL 60MPH 1.75IN

$$

WISE
087 
WWUS53 KSGF 230247
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT MON AUG 22 2011

MOC169-230258-
/O.CAN.KSGF.SV.W.0480.000000T0000Z-110823T0300Z/
PULASKI MO-
947 PM CDT MON AUG 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI COUNTY IS
CANCELLED...

&&

LAT...LON 3763 9154 3762 9178 3760 9198 3765 9200
      3772 9201 3776 9200 3778 9198 3787 9154
TIME...MOT...LOC 0248Z 254DEG 18KT 3773 9190

$$

MOC065-161-230300-
/O.CON.KSGF.SV.W.0480.000000T0000Z-110823T0300Z/
DENT MO-PHELPS MO-
947 PM CDT MON AUG 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN PHELPS AND NORTHWESTERN DENT COUNTIES...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR EDGAR SPRINGS...OR 17 MILES
SOUTHWEST OF ROLLA...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE ANUTT...BEULAH...EDGAR SPRINGS...LAKE
SPRING...LECOMA AND LENOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3763 9154 3762 9178 3760 9198 3765 9200
      3772 9201 3776 9200 3778 9198 3787 9154
TIME...MOT...LOC 0248Z 254DEG 18KT 3773 9190
WIND...HAIL 60MPH 1.25IN

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 7:05 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 22, 7:05 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT MON AUG 22 2011

...UPDATE TO AVIATION...

.DISCUSSION...

CURRENTLY...SHOWERS AND THUNDERSTORMS ARE FORMING ALONG REMNANT
OUTFLOW BOUNDARIES LEFT OVER FROM THIS MORNINGS CONVECTION. THERE
IS ALSO AN AREA OF SHOWERS OVER EASTERN KANSAS AND FAR
SOUTHWESTERN MISSOURI ASSOCIATED WITH ISENTROPIC UPGLIDE. THE
STORMS THAT ARE FORMING OVER THE OZARK PLATEAU ARE IN AN
ENVIRONMENT WITH 2000 TO 3000 J/KG OF CAPE AND AROUND 30KT OF
EFFECTIVE SHEAR. THEREFORE...THERE IS AN ISOLATED THREAT FOR
STRONG DAMAGING WINDS AND LARGE HAIL WITH THIS AFTERNOON
CONVECTION.

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

OVERNIGHT...ISENTROPIC ASSENT WILL INCREASE OVER FAR WESTERN
MISSOURI AND EASTERN KANSAS AS THE LOW LEVEL JET
INTENSIFIES...RESULTING IN ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS THAT WILL MOVE INTO THE AREA. THE MAIN IMPACTS FROM
THIS CONVECTION ARE EXPECTED TO OCCUR AFTER MIDNIGHT AS THE
CONVECTION SLIDES TOWARD THE SOUTHEAST ACROSS SOUTHWESTERN
MISSOURI. ON THE ORDER OF 1000J/KG OF MUCAPE AND 0 TO 6KM SHEAR
VALUES OF AROUND 20 TO 30KT MAY SUPPORT SOME STORM ORGANIZATION.
THE PRIMARY SEVERE THREATS WITH THESE STORMS OVERNIGHT WILL BE
DAMAGING WINDS AND LARGE HAIL. THIS ACTIVITY IS EXPECTED TO PUSH
ACROSS FAR SOUTHERN MISSOURI DURING THE MORNING AND EARLY
AFTERNOON HOURS.

THE NEXT POTENTIAL WEATHER MAKER FOR THE AREA WILL BE A SHORTWAVE
TROUGH THAT IS EXPECTED TO PRECEDE A COLD FRONT THAT WILL MOVE
INTO THE AREA WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE OVER SOUTH CENTRAL AND EASTERN MISSOURI ON WEDNESDAY AS
THE SHORTWAVE PROVIDES LIFT TO THE WARM AND UNSTABLE AIRMASS
AHEAD OF THE COLD FRONT. IN ADDITION TO THE CONVECTIVE
THREAT...TEMPERATURES OVER WESTERN MISSOURI AND SOUTHEAST KANSAS
WILL LIKELY WARM TO NEAR 100 DEGREES BEFORE THE FRONT MOVES INTO
THE AREA. THE ACTUAL FRONTAL BOUNDARY IS EXPECTED TO PASS THROUGH
THE AREA WEDNESDAY EVENING. THERE IS SOME MODEL DISAGREEMENT
REGARDING WHETHER OR NOT THERE WILL BE ANY SIGNIFICANT
PRECIPITATION ASSOCIATED WITH THE FRONTAL PASSAGE ITSELF.

KARDELL

LONG TERM (THURSDAY THROUGH MONDAY)...

MUCH COOLER TEMPERATURES AND DRIER WEATHER WILL BE IN STORE
THURSDAY AND BEYOND AS AN AREA OF HIGH PRESSURE BUILDS INTO THE
AREA BEHIND THE COLD FRONT THAT PASSES THE AREA LATE ON
WEDNESDAY. THROUGH THE WEEKEND...AFTERNOON HIGH TEMPERATURES IN
THE UPPER 80S AND LOWER 90S WILL BE THE NORM. THE NEXT CHANCE FOR
PRECIPITATION WILL BE EARLY NEXT WEEK WHEN ANOTHER TROUGH MOVES
INTO THE AREA OUT OF CANADA.

KARDELL

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS ARE EXPECTED
THIS EVENING INTO THE EARLY OVERNIGHT HOURS. THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS KANSAS TONIGHT AND THEN SPREAD
SOUTHEAST TOWARDS THE AREA...AND MAY AFFECT THE KJLN SITE LATE
TONIGHT AND THE KSGF AND KBBG SITES EARLY TUESDAY MORNING.

ISOLATED TO SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING
TUESDAY AFTERNOON...IF ENOUGH CLEARING CAN OCCUR AFTER THE
POTENTIAL MORNING CONVECTION.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 22, 8:25 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT MON AUG 22 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
825 PM CDT MON AUG 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS ARE CURRENTLY SLOWLY PUSHING EAST
  SOUTHEAST ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI THIS
  EVENING. THIS ACTIVITY WILL BEGIN TO WEAKEN AS INSTABILITY
  DECREASES WITH THE LOST OF DAY TIME HEATING...HOWEVER A FEW OF
  THE STRONGER STORMS MAY STILL BE CAPABLE OF PRODUCING WIND GUSTS
  OF 40 MPH AND SMALL HAIL THROUGH 10 PM THIS EVENING.

  IN ADDITION DUE TO THE SLOW MOVEMENT OF THESE STORMS THEY WILL
  BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO
  LOCALIZED FLOODING ACROSS ANY LOCATIONS THAT SEE MULTIPLE
  THUNDERSTORMS TRACK OVER THEM THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE BOTH TUESDAY
  AND WEDNESDAY AFTERNOONS. A FEW OF THE STRONGER STORMS COULD
  PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

  HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100 DEGREES ARE
  EXPECTED TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Special weather statement, Aug 22, 3:15 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT MON AUG 22 2011

MOZ095-096-222045-
CHRISTIAN MO-DOUGLAS MO-
315 PM CDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHRISTIAN AND
WESTERN DOUGLAS COUNTIES UNTIL 345 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF KELTNER...OR 12 MILES WEST OF
AVA...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...DOGWOOD...ELKHEAD...GOODHOPE...
KELTNER AND ROME.

PEOPLE IN EASTERN CHRISTIAN AND WESTERN DOUGLAS COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3696 9304 3707 9287 3702 9255 3680 9274
      3681 9283
TIME...MOT...LOC 2016Z 320DEG 10KT 3695 9288

BOXELL
Special weather statement, Aug 22, 7:54 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT MON AUG 22 2011

MOZ082-097-230200-
HOWELL MO-TEXAS MO-
754 PM CDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL AND SOUTHERN
TEXAS COUNTIES UNTIL 900 PM CDT...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF ELK CREEK...OR 9 MILES NORTH OF
WILLOW SPRINGS...MOVING EAST AT 10 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

PEOPLE IN NORTHERN HOWELL AND SOUTHERN TEXAS COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3702 9209 3728 9211 3712 9165 3672 9168
TIME...MOT...LOC 0053Z 285DEG 8KT 3712 9196

WISE
Special weather statement, Aug 22, 8:31 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 PM CDT MON AUG 22 2011

MOZ070-081-082-230230-
LACLEDE MO-PULASKI MO-TEXAS MO-
831 PM CDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS...SOUTHEASTERN
LACLEDE AND SOUTHERN PULASKI COUNTIES UNTIL 930 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DRY KNOB...OR 12 MILES SOUTHEAST OF
LEBANON...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN NORTHWESTERN TEXAS...SOUTHEASTERN LACLEDE AND SOUTHERN
PULASKI COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3742 9206 3746 9225 3748 9225 3747 9231
      3753 9259 3772 9255 3773 9203
TIME...MOT...LOC 0132Z 279DEG 11KT 3760 9245

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:54 PM CDTSpecial Weather StatementSGFHowell66 min
Aug 22, 8:31 PM CDTSpecial Weather StatementSGFLaclede59 min
Aug 22, 9:50 PM CDTSevere Thunderstorm WarningSGFDent, Phelps55 min
Aug 23, 4:15 AM CDTHeat AdvisorySGFBarton, Benton, Camden, Cedar, Dade, Dallas and 14 more39 hr
Aug 23, 9:08 AM CDTSpecial Weather StatementSGFDade52 min
Aug 23, 10:13 AM CDTSpecial Weather StatementSGFGreene32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.